# SDR 05FDEA00651

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576F
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: ALC8101501
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER BARREL NUT NR 11 HAS BORE CORROSION EXCEEDING LIMIT.  HOLE AT BARREL NUT BORE NR 11 LT FURTHER REAMED TO 1.002 INCH DIA, SMOOTHED AND FOUND CLEAN HOLE CONDITION AND IS WITHIN LIMITS AS PER EO E1-5510-7-5000D.  STABILIZER HORIZONTAL INSPECT / REPAIR HORIZONTAL STABILIZER BARREL NUT HOLE AND SB/MD11 55-023.
